MathSciNet Relay Station
MathSciNet bibliographic data
MR595066 (82c:10006) 10A20 (10A40)
te Riele, Herman J. J. Hyperperfect numbers with three different prime factors. Math. Comp. 36 (1981), no. 153, 297–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement